After a year with horrible symptoms, I was diagnosed today with vitamin D deficiency. From what I have been reading this seems like a great place to be for supportive information. The main question I have is what should I expect since I'm now starting 50,000 units/week? My symptoms range from chronic pain, burning sensation as if my blood was on fire, fatigue, urinary problems, along with a constant temp (usually 99-101) Im hoping that maybe some of my symptoms will ease up soon, day by day I find it harder to function with pain increasing. Any thoughts or suggestions for me while starting this would be so appreciated. Thanks again!!
I was finally able to get my lab numbers this past week. I was told on the phone I was a level 4 but from what the doctor said I was at < 3.7. She said this meant there wasnt enough in my blood to even show up. Its been 2 weeks on the 50,000units and no changes at all, just more tummy issues. I go back in 6 weeks for a recheck and possible injections. Has anyone out there been this low before?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.